# SDR USAA2014112500001

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 4,328 hours, 1,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00023659
- Condition: Faulty
- Location: L2 Door
- Part time: 4,345 hours, 1,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE PRESS.  EMER EXIT SLIDE BOTTLE PRESS INDICATOR ON FAP INOPERATIVE.  SLIDE BOTTLE PRESS VERIFIED.  TROUBLE SHOT IAW TSM 25-62-00-810-807-A, FAULT CONFIRMED.  REPLACED DECODER & ENCODER UNIT B 300RH4 IAW AMM 23-73-47.  OPERATIONS CHECKED GOOD.
